# SDR GTIA2019080514521

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 16,319 hours, 7,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME REPORTED IN CABIN DESCENDING BELOW FL180-ODOR REPORTED BY FLIGHT ATTENDANT FORWARD GALLEY ONLY. FLIGHT ATTENDANT STATED IT COULD HAVE BEEN A PASSENGER. RAN PACK 1 & 2 SEPERATELY. NO ODORS OR DISC, RAN RAN APU BLEED NO DISC, ENG RUN NO DISC, PER TSM 05-50-00. NO 30 DAY HISTORY. OK FOR SVC
